Journal of Statistical Theory and Applications

Volume 13, Issue 1, March 2014, Pages 17 - 26

A Note on a Characterization of Gompertz-Verhulst Distribution

Authors
M. Ahsanullah, M. Shakil, B.M. Golam Kibria
Corresponding Author
M. Shakil
Available Online 31 March 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.1.2How to use a DOI?
Keywords
Characterization, Exponentiated Distribution, Gompertz-Verhulst Distribution
Abstract
Characterization of a probability distribution plays an important role in probability and statistics. This paper considers a new characterization of Gompertz-Verhulst distribution. It is hoped that the findings of the paper will be useful for researchers in different fields of applied sciences.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 1
Pages
17 - 26
Publication Date
2014/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.1.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M. Ahsanullah
AU  - M. Shakil
AU  - B.M. Golam Kibria
PY  - 2014
DA  - 2014/03
TI  - A Note on a Characterization of Gompertz-Verhulst Distribution
JO  - Journal of Statistical Theory and Applications
SP  - 17
EP  - 26
VL  - 13
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.1.2
DO  - https://doi.org/10.2991/jsta.2014.13.1.2
ID  - Ahsanullah2014
ER  -